No Cover Image

Journal article 791 views 121 downloads

Numerical solutions of neutral stochastic functional differential equations with Markovian switching

Yuru Hu, Huabin Chen, Chenggui Yuan Orcid Logo

Advances in Difference Equations, Volume: 2019, Issue: 1

Swansea University Author: Chenggui Yuan Orcid Logo

  • 49628.pdf

    PDF | Version of Record

    Released under the terms of a Creative Commons Attribution 4.0 International License (CC-BY).

    Download (1.37MB)
Published in: Advances in Difference Equations
ISSN: 1687-1847
Published: Springer Science and Business Media LLC 2019
Online Access: Check full text

URI: https://cronfa.swan.ac.uk/Record/cronfa49628
Tags: Add Tag
No Tags, Be the first to tag this record!
College: Faculty of Science and Engineering
Issue: 1